Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2021, Volume 85, Issue 3, Pages 52–72 (Mi izv9066)  

Proper holomorphic maps of bounded two-dimensional Reinhardt domains. I

N. G. Kruzhilin

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: The structure of proper holomorphic maps with multiplicity higher than one from bounded Reinhardt domains in $\mathbb C^2$ onto two-dimensional complex manifolds is described.

Keywords: Reinhardt domain, proper holomorphic map, holomorphic correspondence, spherical real hypersurface.

DOI: https://doi.org/10.4213/im9066

Full text: PDF file (564 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2021, 85:3, 388–406

Bibliographic databases:

UDC: 517.538
MSC: Primary 32H35; Secondary 32M17
Received: 26.05.2020

Citation: N. G. Kruzhilin, “Proper holomorphic maps of bounded two-dimensional Reinhardt domains. I”, Izv. RAN. Ser. Mat., 85:3 (2021), 52–72; Izv. Math., 85:3 (2021), 388–406

Citation in format AMSBIB
\Bibitem{Kru21}
\by N.~G.~Kruzhilin
\paper Proper holomorphic maps of bounded two-dimensional Reinhardt domains.~I
\jour Izv. RAN. Ser. Mat.
\yr 2021
\vol 85
\issue 3
\pages 52--72
\mathnet{http://mi.mathnet.ru/izv9066}
\crossref{https://doi.org/10.4213/im9066}
\elib{https://elibrary.ru/item.asp?id=46905513}
\transl
\jour Izv. Math.
\yr 2021
\vol 85
\issue 3
\pages 388--406
\crossref{https://doi.org/10.1070/IM9066}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000671434600001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85110430422}


Linking options:
  • http://mi.mathnet.ru/eng/izv9066
  • https://doi.org/10.4213/im9066
  • http://mi.mathnet.ru/eng/izv/v85/i3/p52

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya Izvestiya: Mathematics
    Number of views:
    This page:96
    References:8
    First page:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021